# SDR DALA2017071305407

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 78,721 hours, 60,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT FWD POSITION EMERGENCY LIGHTS INOP. REPLACED BATTERYS IN OVERWING BATTERY PACK AS PER AMM 33-53-00 CKS GOOD.
